Adaptive algorithms for the simultaneous stabilization and decoupling of multivariable systems

Hersh, M.A. (1987) Adaptive algorithms for the simultaneous stabilization and decoupling of multivariable systems. IMA Journal of Mathematical Control and Information, 4(4), pp. 321-339. (doi:10.1093/imamci/4.4.321)

Full text not currently available from Enlighten.

Abstract

Five dual-purpose adaptive decoupling and pole-assignment algorithms are derived. They are all hybrid explicit algorithms, consisting of a continuous-time control law and a discrete-time identification algorithm. The algorithms are shown to stabilize the closed-loop system by consideration of the behaviour of slowly time-varying systems, and also to decouple the system and correctly assign the closed-loop poles.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Hersh, Dr Marion
Authors: Hersh, M.A.
College/School:College of Science and Engineering > School of Engineering > Biomedical Engineering
Journal Name:IMA Journal of Mathematical Control and Information
Publisher:Oxford University Press
ISSN:0265-0754
ISSN (Online):1471-6887

University Staff: Request a correction | Enlighten Editors: Update this record